Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for eye strain

hi doctor...i am Phd student and I have to spend a many hours in my lab and in front of laptop. at the end of the day or i can say..after few hours only...I feel too much strain in my eyes and i get headache also. I feel little suffocating also...
My eye vision is good...What should I do.....I have to spent those hours in lab regularly
Wed, 19 Feb 2014
Report Abuse
Ophthalmologist 's  Response
Hello
It seems from the history that you are having eye strain after working in front of lab top. This may be because of dryness of eyes caused by excessive use of laptop and it is called as computer vision syndrome.
The treatment is by using artificial tears eye drops and by avoiding long working hours with laptop and taking frequent breaks in between while working on laptops or computers.

Thank you
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir, i have been suffering from eyestrain since from last 3 months.. now 80% ok. 20% is not clear still. doctor suggested me to use Gloeye pills &...

Recent questions on  Headaches

doctor1 MD

Hi. My partner has recently found a lump in his testicle, other symptoms include, blood in urine and sperm as well as headaches, tiredness and...

doctor1 MD

I’m 41 and have had my tubes tied for 15 years. Recently I’ve begun to have signs of pregnancy (nausea (on and off through the day and night),...

doctor1 MD

I have been on Topomax for about 1 year. In July my hair started falling out. In August my Neurologist reduced my dosage from 50mg to 25mg. After...

doctor1 MD

37 year old female. NIDDM with Thyroid disease. Pains on the veins on my neck. Dizziness when bending or stooping. Short term memory loss, fatigue,...

doctor1 MD

I have been struggling with weight loss for many years and am planning a new attempt with a local weight loss clinic. I have heard of a new product...

doctor1 MD

I have three sets of symptoms which may and may not be related to each other. 1) Since last spring I have felt a slight light-headedness after...

doctor1 MD

Hi I'm a 41 yr Old male.. My symptoms started nearly 2 weeks ago. I've noticed fatigue , tender glands in my neck/under my jaw that's also painful....